Jump to content

username

Members
  • Content Count

    25
  • Joined

  • Last visited

Community Reputation

0 Neutral

About username

  • Rank
    Member

Recent Profile Visitors

606 profile views
  1. Has anyone went to an appeal hearing without a lawyer? I tried to find a lawyer when I started the appeal process, but no one I contacted seemed interested in bothering with an SSI case dealing with an obscure condition, and I eventually gave up and sent the papers in myself. I talked to some disability advocacy group trough my health insurance, but they wouldn't touch my case since I had started the process myself. I finally got a court date this march after about 2 years of waiting, but I'm not very optimistic about my chances to say the least. They have like a decades worth of m
  2. Found this post in search, trying to see if anyone had the same reaction to b12 supplements as me, and it sounds very similar. I'm always low b12, but whenever I try supplements or injections I get the same reactions as I do from high histamine/histamine liberating foods; nightsweats, itching, insomnia, and face break outs among other things. At first I thought it was just the cheap form of b12 that is in most fortified foods and vitamins (cyanocobalamin), since it seems some people have issues with it, but I've tried methyl b12 and hydroxy b12 and I have the same reactions to all of them.
  3. The lab ordered me a test for trypsinogen (???) instead of tryptase, which I thought would have been the easiest test to get done of the batch lol but apparently not. I had stopped taking zyrtec something like 10 days before the bloodwork, and the urine tests were done a few days after that. I was still on a low-histamine diet for the tests thou, I'm not sure if I should have been intentionally trying to provoke a flare or not. I'm not taking any other antihistamines. I tried ranitidine as an h2 blocker for a like a week but it made me feel worse and my face broke out. In retrospect thou
  4. I managed to get many of the tests (chromogranin A, histamine, n-methylhistamine, leukotrine e4, prostaglandin) run through my primary, but they all came back normal. One of the tests (heparin) came back with no result due to an error, and tryptase wasn't checked at all because the lab ordered something else with a similar name by accident. I asked my primary to reorder the tryptase but she said insurance wouldn't cover it if it wasn't ordered by a specialist (why she prescribed it the first time I don't know...). Is it worth it to see an immunologist at this point to have the tryptase ch
  5. I've been reading up on mast cell activation disorder, and it seems like it could explain a lot of my problems, why antihistamines help me with so many little things (itching, chest pains, inflammation) despite not having any allergies, and why high histamine foods give me issues. I was going to ask my PCP for whatever testing I could have done before I rush off to an immunologist/allergist, but I'm not sure which are the important ones. Figured I might as ask here since a lot of people seem to have been diagnosed, or at least gone through testing. These are what I was looking at: -serum
  6. I'm very thin but get horrible distension if there is any food/water in me at all. It's only there if I'm upright, if I lay down or even lean back it completely goes away. My heart rate also goes down by a fair amount when the distension does when I lean back, I used to think it was blood pooling, but now I think it's visceroptosis/enteroptosis When I asked my newest gastroenterologist about it he said it could be some kind of congenital muscle thing, and just told me to wear a support girdle thing, but I've tried those for a while and it makes me feel worse if anything, even if it keeps my he
  7. Can mast cell issues cause night sweats? Or do you think that's unrelated?
  8. I don't know if it's anything to do with pots, but in recent years aspirin/ibuprofen give me night sweats every time I take them, even when I was using them topically for skin issues.
  9. I had this most of my life when lying down (in whichever ear was facing down), but it went away when my pots got bad. Anything I take to increase my blood pressure makes it come back.
  10. Nitro is sometimes administered during tilt table tests to TRIGGER a pots episode (in my case the worst I've ever had), I've never heard of it being used as a treatment.
  11. I don't know what necessarily constitutes 'medication sensitivity', but I tend to get more side effects than relief from most meds I've tried (and some vitamins even), and I've never had an issue with general anesthesia. If anything, I feel better than (my) normal after waking up, probably due to the saline IV.
  12. I did end up seeing Dr. Weimer, (the only 'pots doctor' I could find inside the state that would see me), but he wasn't helpful in my case. The 'autonomic testing laboratory' he runs at Columbia was just a tilt table in a small room, nothing I hadn't already had done by local cardiologists. He put me on a variety of medications including midodrine, mestinon, a laundry list of beta blockers, and clonazepam, but none helped any of my symptoms, some just made them worse. I thought the beta-blockers would at least help with the anxiety side of things, but no. I asked him about octreotide at a visi
  13. I found one more doctor on the list that takes my insurance, Louis H Weimer's, but his office won't talk to me without a referral for autonomic testing from another neurologist. The last two local neurologists I've seen were clueless about autonomic issues and just told me to see a cardiologist (which I already had of coarse...). I'm really at a loss of what to do at all.
  14. Finally had someone call me back from doctor Kaufmanns office, just to tell me they won't see me because they don't think I have neurodegenerative or genetic pots (how they could even tell that before I'd even talked to them, let alone have any real testing done, I have no idea). The person I talked to recommended that I follow up my primary care doctor (who doesn't know anything about autonomic issues) and local cardiologists (which have been wholly unhelpful). I really don't know what to do, I think I ran out of doctors to even try calling...
  15. Has anyone had their cholesterol increase or red blood cell count decrease while on florinef? Both of these have always been normal for me, but after around six weeks on florinef (.1mg a day), my cholesterol came back high (I am underweight, and have close to zero cholesterol in my diet), and my red blood cell count came back low. My potassium/sodium/etc. were still normal.
×
×
  • Create New...